# SDR SWAA2025012879885

- Difficulty date: December 20, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; ZEE SIDE PLATE BS 727 TO 767 RBL 26 HAS SEVERAL SPOTS WITH CORROSION (MARKED).<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL 26 IAW SRM 51-40-02 AND DWG 146A7500 ID 85; AND INTERCOSTAL BS 747 TO BS 767 RBL 26 IAW SRM 51-40-02 AND DWG 146A7500 ID 88.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
